# SDR NSVA2011136

- Difficulty date: June 15, 2011
- Submitted: June 20, 2011
- Operation: Air carrier
- Aircraft: N339NG
- Make and model: Bombdr DHC8402
- Aircraft serial: 4339
- Aircraft time: 954 hours, 891 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector Valve
- Part number: 483003
- Part serial: FAH0450
- Condition: Inoperative
- Location: Landing Gear
- Part time: 954 hours, 891 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PILOT DISCREPANCY:  LANDING GEAR FAILED TO EXTEND.  PERFORMED ALTERNATE EXTENSION.  REPLACED LANDING GEAR SELECTOR VALVE IAW Q400 AMM 32-31-06.  OPERATIONAL CHECK IS GOOD.
